# SDR IPXA2019101147764

- Difficulty date: October 5, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270870002000
- Condition: Broken
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221UF BROKEN.  FABRICATED PANEL 221UF FROM 5024N400001SS-B BTCH-#3525521 PER SREO A300-5320-40552-B
